# SDR ASAA1047297

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,895 hours, 19,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2938
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RIGHT T/E FLAP 15.5 INCHES FROM I/B EDGE LOWER SURFACE.  INSTALLED .016 2024 T6 FILLER & DOUBLER IAW B737 400 SRM 51 70 10.
